Discussions By Condition: Muscle conditions

Need advice,leg pain both legs have to limp when walk hard to get up from sitting take naprosen

Posted In: Muscle conditions 1 Replies
  • Posted By: Anonymous
  • June 18, 2014
  • 04:29 AM

Would like advice re both legs very painful take naprosen doesn't help took simvistatin for a long time understand this could cause serious leg pain from my top of leg sometimes limp many X-rays very concerned have heard lack of estrogen could cause was taken off estrogen help! Knees are sore to bend I think therapy could help do not want to take pain meds now am 75 years

Reply Flag this Discussion

1 Replies:

  • I suppose you are having problem in the knee.You need to consult a [url=http://kneepainfrisco.com/]knee pain specialist[/url] in order to get rid of the pain.
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?